# SDR VNAA2014071500008

- Difficulty date: July 15, 2014
- Submitted: July 21, 2014
- Operation: Air carrier
- Aircraft: N259PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7945
- Aircraft time: 24,373 hours, 24,547 cycles
- System (JASC): 2740 · Stabilizer Control System
- Part: Switch
- Condition: Failed
- Location: Pitch Trim
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

CREW REPORTED F/O STAB TRIM WOULD NOT TRIM DOWN IN FLIGHT AND PROBLEM SEEMED TO BE INTERMITTENT. CAPTAIN’S SIDE WORKED FINE. CREW RETURNED TO FIELD AND LANDED WITHOUT INCIDENT. MAINTENANCE TROUBLESHOT, R & R F/O PITCH TRIM SWITCH AND PERFORMED CHECKS IAW AMM.  ACFT RELEASED FOR SERVICE.
